MAUDE Adverse Event Report: BRIVANT LIMITED AXIMED PRIME SOFT SHAPEABLE TIP VASCULAR GUIDEWIRE

BRIVANT LIMITED AXIMED PRIME SOFT SHAPEABLE TIP VASCULAR GUIDEWIRE
Model Number 901017-09-AXI
Medical Device Problem Codes Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the prime wire was too tacky, too much drag by time came out of distal end it could not be used.Dr.Singh is a repeat user and had good experience with 0.18 wire.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report represents a correction to align with gudid.Change in brand name from : aximed 0.014" * 180cm to aximed prime soft shapeable tip vascular guidewire change of company name from: lake region medical to brivant limited.

Brand Name
AXIMED PRIME SOFT SHAPEABLE TIP VASCULAR GUIDEWIRE
Common Device Name
AXIMED PRIME SOFT SHAPEABLE TIP VASCULAR GUIDEWIRE
Manufacturer (Section D)
BRIVANT LIMITED
parkmore west business park
galway
galway, H91CK 22,
EI  H91CK22,
Manufacturer (Section G)
BRIVANT LIMITED
brivant limited
parkmore west business park
galway, H91CK 22
EI   H91CK22
Manufacturer Contact
amy carter
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key18101841
Report Number3006010712-2023-00057
Device Sequence Number20845861
Product Code DQX
UDI-Device Identifier00860009941328
UDI-Public00860009941328
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number901017-09-AXI
Device Catalogue NumberAXPMST-200-14
Device Lot Number8542274
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer10/31/2023
10/31/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date01/31/2024
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown